Alert archive / Nebraska / Tornado Warnings in 2022

Tornado Warning 29, NWS Omaha, NE

June 11, 2022Gage County, Pawnee County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 11, 2022, 5:09 PM CDT for Gage County, Pawnee County, Nebraska. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2022, 5:09 PM CDT (22:09 UTC)
Expired
Jun 11, 2022, 6:00 PM CDT
In force
51 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Gage County, NE, Pawnee County, NE

The radar

The Omaha radar (KOAX), 132 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:18 PM CDTFUNNEL CLOUDWymore, NECORRECTS PREVIOUS TORNADO REPORT FROM 3 E BLUE SPRINGS. ON JUNE 12, NWS SURVEY TEAM DETERMINED NO TORNADO DAMAGE HERE. BELIEVE IT WAS REPORT OF WYMORE FUNNEL CLOUD. TRAINED SPOTTER REPORTED BRIEF TOUCH DOWN OF TORNADO EAST OF BLUE SPRINGS.
Jun 11, 5:18 PM CDTTORNADO3 E Blue Springs, NETRAINED SPOTTER REPORTED BRIEF TOUCH DOWN OF TORNADO EAST OF BLUE SPRINGS.
Jun 11, 5:23 PM CDTTORNADO2 Se Wymore, NE
Jun 11, 5:24 PM CDTTSTM WND DMGWymore, NEEXTENSIVE TREE DAMAGE AROUND WYMORE.
Jun 11, 5:40 PM CDTTORNADO6 Ese Odell, NETHE TORNADO STARTED APPROXIMATELY 7 MILES SOUTH-SOUTHWEST OF WYMORE, NE, DOING DAMAGE TO TREES JUST WEST OF S 23 RD BETWEEN E WALNUT RD AND WILLOW RD. THE TORNADO CONTINUED SOUTH-SOUTHEASTWARD, DAMAGING THE ROOF OF A RESIDENCE AND BARN, AS WELL AS POWER POLES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2022-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2022-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1717 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WFUS53 KOAX 112209
TOROAX
NEC067-133-112300-
/O.NEW.KOAX.TO.W.0029.220611T2209Z-220611T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
509 PM CDT Sat Jun 11 2022

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Southwestern Pawnee County in southeastern Nebraska...
  Southern Gage County in southeastern Nebraska...

* Until 600 PM CDT.
    
* At 508 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles south of Beatrice, moving southeast at 35 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Holmesville around 515 PM CDT.
  Wymore and Blue Springs around 520 PM CDT.
  Odell around 525 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Barneston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9691 4034 9672 4009 9628 4000 9633
      4000 9681
TIME...MOT...LOC 2208Z 328DEG 32KT 4022 9677 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Albright
4 follow-up statements
416 
WWUS53 KOAX 112226
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
526 PM CDT Sat Jun 11 2022

NEC067-133-112300-
/O.CON.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Pawnee NE-Gage NE-
526 PM CDT Sat Jun 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN PAWNEE AND SOUTHERN GAGE COUNTIES...
    
At 525 PM CDT, a confirmed tornado was located over Wymore, or 12
miles southeast of Beatrice, moving southeast at 20 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Law enforcement confirmed a tornado on the ground just 
         south of Wymore at around 520 PM CDT.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Barneston, Liberty and Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4018 9686 4030 9668 4007 9629 4000 9633
      4000 9676
TIME...MOT...LOC 2225Z 312DEG 15KT 4010 9665 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Albright
157 
WWUS53 KOAX 112243 RRA
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
543 PM CDT Sat Jun 11 2022

NEC067-133-112300-
/O.CON.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Pawnee NE-Gage NE-
543 PM CDT Sat Jun 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN PAWNEE AND SOUTHERN GAGE COUNTIES...
    
At 542 PM CDT, a confirmed tornado was located 4 miles southwest of
Barneston, or 12 miles north of Marysville, moving south at 20 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Beatrice, Wymore, Blue Springs, Barneston, Liberty and Holmesville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4027 9664 4000 9638 4000 9676 4018 9686
      4030 9668
TIME...MOT...LOC 2242Z 355DEG 18KT 4002 9666 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Albright
769 
WWUS53 KOAX 112248
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
548 PM CDT Sat Jun 11 2022

NEC133-112257-
/O.CAN.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Pawnee NE-
548 PM CDT Sat Jun 11 2022

...THE TORNADO WARNING FOR SOUTHWESTERN PAWNEE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Nebraska.

LAT...LON 4017 9662 4000 9648 4000 9676 4014 9684
      4020 9673
TIME...MOT...LOC 2247Z 328DEG 32KT 3998 9662 

$$

NEC067-112300-
/O.CON.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Gage NE-
548 PM CDT Sat Jun 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN GAGE COUNTY...
    
At 547 PM CDT, a confirmed tornado was located over Oketo, or 9 miles
north of Marysville, moving southeast at 35 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Wymore, Blue Springs and Barneston. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4017 9662 4000 9648 4000 9676 4014 9684
      4020 9673
TIME...MOT...LOC 2247Z 328DEG 32KT 3998 9662 

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

Albright
906 
WWUS53 KOAX 112252
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
552 PM CDT Sat Jun 11 2022

NEC067-112301-
/O.EXP.KOAX.TO.W.0029.000000T0000Z-220611T2300Z/
Gage NE-
552 PM CDT Sat Jun 11 2022

...THE TORNADO WARNING FOR SOUTHWESTERN GAGE COUNTY WILL EXPIRE AT
600 PM CDT...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area, though the risk of hail continues. Therefore, 
the tornado warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Nebraska.

LAT...LON 4017 9662 4000 9648 4000 9676 4014 9684
      4020 9673
TIME...MOT...LOC 2251Z 328DEG 32KT 3996 9661 

$$

Albright

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:54 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 11, 2:54 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
254 PM CDT Sat Jun 11 2022

...Updated Forecast Discussion...

.DISCUSSION...
Issued at 255 PM CDT Sat Jun 11 2022

Low amplitude ridge building into the area today is bringing some
of the warmest temperatures of the season so far to eastern
Nebraska and western Iowa. June has been unremarkable for temps
so far. You'd have to go back 30 days to find the warmest day of
the season so far when most locations managed mid-90s on May 12th.
Sticky dewpoints are in the upper 60s and low 70s.

The short-term focus is on severe weather potential later this
afternoon and evening on the periphery of the upper ridge. With
this moist airmass warming quickly, we've got MLCAPE pushing 4000
J/kg across the heart of the area. Low level lapse rates will
push over 8C/km. Lowest 2000 feet of hodographs are eye-catching.
A weak boundary is sagging out of South Dakota and may serve as
the focus for initiation. Surface based discrete supercells are
expected to develop quickly after 21Z. Cells are expected to
produce a large hail threat with 2"+ hail a reasonable expectation
for the worst of them. A tornado or two seems quite possible.
Storms will be isolated and move south quickly. The threat may be
over for the Omaha metro by 6pm and out of the CWA by around 9pm.
They'll have a tendency to grow upscale and produce damaging wind
gusts as they push into Missouri.

Storms will also be producing heavy rain with PWAT values over
2", but with their quick progression and isolated nature, flooding
isn't expected.

Moist easterly flow and a shortwave riding across southern SoDak may
help develop low cigs early on Sunday morning, though they
shouldn't last long after sunrise. Isolated PoPs seem warranted in
northern zones.

Only a few high clouds will remain through the remainder of the
day and the powerful mid- June sun will drive temps to numbers at
or just above those noted this afternoon. Heat advisories have
been issued for areas on the other side of the Kansas state line.
Will hold off as this forecast doesn't quite push apparent
temperatures to 105 for most, though it'll be close in our
southern tier of counties. Night shift will have to consider
issuing for a couple of southern counties at least.

Convection should be limited through the afternoon and evening
with the cap in place, but isolated storms in western Nebraska in
the evening may coalesce into a line and produce a threat of
damaging wind gusts after midnight in northeast Nebraska. Plenty
of moving parts in that scenario, but most guidance basically
agrees.

Monday will be dry and hot. NAEFS ensembles show all 52 members
have low levels warmer than all values in the 1979-2009
climatology for mid-June... 00z and 12z both. It's an extreme
forecast for the time of year.

* Omaha's record of 101 is currently forecast to fall.
* Lincoln's record of 102 is, too.
* Norfolk may fall a degree shy.

This will be the warmest day of the season so far. It may be the
warmest day of the year. In the past 9 years, only once has Omaha
managed triple digits two or more times. (There were 11 instances
in 2012 when the drought monitor looked a lot like it currently
does.)

A cold front on Tuesday spoils the fun. Triple digits are possible
near Missouri with temps 10-15 degrees cooler in the northern
reaches of the CWA as the "cooler" air works in. A shortwave may
interact with the front and produce some rain and thunder Tuesday
night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1212 PM CDT Sat Jun 11 2022

A wind shift will settle across the area today from north to south
and bring light and variable winds. Primary concern is threat of
severe storms late this afternoon and evening. Possible at KLNK
and KOFK, but have kept from TAF from now due to low chances. Went
with VCTS at KOMA from 21Z Saturday to 00Z Sunday.

Expect IFR cigs to develop at KOMA and KLNK from about 11Z Sunday
to 15Z. May even dip to FL004 (LIFR) at KLNK at that time.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...Nicolaisen
AVIATION...Nicolaisen
Hazardous weather outlook, Jun 11, 3:32 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
332 PM CDT Sat Jun 11 2022

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-121045-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
332 PM CDT Sat Jun 11 2022

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Sunday

Thunderstorms are possible late this afternoon and evening with
severe storms possible mainly south of the I-80 corridor. Large
hail will be the primary threat. A few storms will also be capable
of producing tornadoes and damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday night through Saturday

There is a chance for thunderstorms Sunday night and again Tuesday
night and Wednesday.

Sultry conditions are expected Sunday through Tuesday. It appears
Monday will be the hottest day with highs anywhere from 96 to 102
degrees and heat indicies approaching 109 degrees in some
locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening
over southeast Nebraska and southwest Iowa.

In the hours before

Local storm report, Jun 11, 4:27 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
427 PM CDT SAT JUN 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             1 N BEATRICE            40.29N 96.74W
06/11/2022  M3.75 INCH       GAGE               NE   TRAINED SPOTTER

&&

TSN
Local storm report, Jun 11, 4:31 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
431 PM CDT SAT JUN 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             1 NNE BEATRICE          40.28N 96.74W
06/11/2022  M3.75 INCH       GAGE               NE   PUBLIC

            GRAPEFRUIT- (3.75 IN.).

&&

TSN
Local storm report, Jun 11, 4:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
440 PM CDT SAT JUN 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             CEDAR BLUFFS            41.40N 96.61W
06/11/2022  M1.00 INCH       SAUNDERS           NE   PUBLIC

&&

TSN
Local storm report, Jun 11, 4:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
452 PM CDT SAT JUN 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             MILFORD                 40.78N 97.04W
06/11/2022  E0.75 INCH       SEWARD             NE   PUBLIC

            DIME (0.75 IN.).

&&

TSN
Local storm report, Jun 11, 4:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
457 PM CDT SAT JUN 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             2 W MEAD                41.23N 96.53W
06/11/2022  E1.00 INCH       SAUNDERS           NE   PUBLIC

            QUARTER (1.00 IN.).

&&

TSN
Local storm report, Jun 11, 5:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
504 PM CDT SAT JUN 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             BEATRICE                40.27N 96.75W
06/11/2022  M5.00 INCH       GAGE               NE   PUBLIC

            PHOTO SENT TO BROADCAST MEDIA.

&&

TSN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:36 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge39 min
Jun 11, 3:52 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward38 min
Jun 11, 3:59 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline46 min
Jun 11, 4:03 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Saline42 min
Jun 11, 4:04 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington41 min
Jun 11, 4:13 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Washington62 min
Jun 11, 4:25 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXSaline, Seward50 min
Jun 11, 4:32 PM CDTTornado WarningOAXGage, Jefferson, Lancaster, Saline43 min
Jun 11, 4:38 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXGage, Johnson, Nemaha, Pawnee, Richardson24 min
Jun 11, 4:38 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Saunders52 min
Jun 11, 4:42 PM CDTTornado WarningOAXGage, Pawnee48 min
Jun 11, 4:44 PM CDTTornado WarningOAXGage, Lancaster, Saline46 min
Jun 11, 5:06 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders39 min
Jun 11, 5:08 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington52 min
Jun 11, 5:13 PM CDTTornado WarningOAXGage, Jefferson, Saline32 min
Jun 11, 5:25 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy65 min
Jun 11, 5:36 PM CDTFlash Flood WarningOAXGage4 hr
Jun 11, 5:36 PM CDTSevere Thunderstorm WarningOAXCass, Otoe54 min
Jun 11, 5:51 PM CDTSevere Thunderstorm WarningOAXGage24 min
Jun 11, 6:07 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy38 min
Jun 11, 6:12 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe48 min
Jun 11, 6:39 PM CDTSevere Thunderstorm WarningOAXCass, Otoe51 min
Jun 11, 6:50 PM CDTTornado WarningOAXJohnson23 min
Jun 11, 6:58 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson32 min

Nearby

Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.